Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Baravykas

About Dans regimen

I am sorry to create a new thread here, but I didnt know how else could I atract your attention. What is this Dans regimen that everyone is talking about? Who is Dan? Why this regimen is so appreciable?

Share this post


Link to post
Share on other sites

It is said in this regimen that you should wait ~`15 minutes after applying BP to use moisturizer. Can I do the moisturise part when using not BP but Differin?

Share this post


Link to post
Share on other sites

I don't think Differin will work as a subsitute for bp, isn't it a retinoid, typically prescribed to use at night? You can use a moisturizer with it, but it won't be the Regimen here, it calls for using 2.5% benzoyl peroxide.

Share this post


Link to post
Share on other sites

Yeah, however I am using differin and it helps, so Ill keep doing other parts of the regimen. Even if it wont be the same, but it helps your skin.

Share this post


Link to post
Share on other sites

well, if you are wondering if it's okay to use a moisturizer with it, then yea, it's okay. Just be sure it is oil-free and nonmedicated.

Share this post


Link to post
Share on other sites

I used differin, and my doctor told me specifically, not to put moisturizer over it

Baravykas, perhaps you should go ahead and check with your derm on a moisturizer.

Share this post


Link to post
Share on other sites

don't use differin as a substitution, and ESPECIALLY don't use a lot of it. you're only supposed to use a very thin film of it, the more differin you use the more irritated your face will be, honestly all that stuff did was make my acne worse and it made my entire face look like a fire engine-- a completely different color from my neck, even with layers of makeup on. gross!! seriously, use the bp instead.

Share this post


Link to post
Share on other sites

don't use differin as a substitution, and ESPECIALLY don't use a lot of it. you're only supposed to use a very thin film of it, the more differin you use the more irritated your face will be, honestly all that stuff did was make my acne worse and it made my entire face look like a fire engine-- a completely different color from my neck, even with layers of makeup on. gross!! seriously, use the bp instead.

I have very, very sensitive skin, and the company that makes Differin gel is the same who distributes Cetaphil. According to my dermatologist, I applied differin gel twice a week and I slowly increased it until where I felt my face felt comfortable with it. What differin gel does is it does make your face worse in the beginning...that's because it's bringing all the pimples that you can't see up to the surface. My did get worse, however, it's getting better now. I have been using for it a couple months and its very slow process. Then again, there is no product that will speed the process to get a clear face. I can't use BP. BP is too powerful for me, even if its 2.5. By far, Differin gel is the only known product that is gentle for my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×